# SDR USAASB04094

- Difficulty date: July 17, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Seat 11c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN WAS MISSING AT SEAT 11C.  MAINTENANCE REPLACED THE SIGN, CHECKS OK.  (M)
